# SDR SWI2023F00588

- Difficulty date: October 20, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT WINDSHIELD SIDE POST CRACK   (C-CHECK RO 12/23/2023)   REMOVED AND  INSTALLED WITH NEW CO-PILOT SIDE WINDSHIELD POST USING NEW HARDWARE. REF: CRJ-700 SRM 51-42-21-001-001-A01 AND DWG. CC670-33055 REV. F. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
